International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 773-780
Translativity of Rogosinski summability methods of different orders
Department of Mathematics, U.A.E. Unlverslty Al-Ain, United Arab Emirates
Received 15 June 1988
Copyright © 1989 Azmi K. Al-Madi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.